# SDR SWAA2022020461488

- Difficulty date: January 14, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737
- Aircraft serial: 29846
- Aircraft time: 60,081 hours, 35,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION SPOTS ON AFT CABIN FLOOR STRAP B.S. 1016 TO AFT APB LBL 3' ; / REMOVED SPOTS OF CORROSION AT AFT CABIN FLOOR STRAP STA 1016 TO AFT LBL 3' AS PER SRM 51-10-02-0G-0. EVALUATE DAMAGE. ORIGINAL MATERIAL 0.071' MATERIAL LOST 0.020' MATERIAL REMAINING 0.051' FOUND OUT OF LIMITS AS PER SRM 53-70-51-1A-1 FIG. 103 DET. M. USED CALIPER ID 165957 CALIBRATION DUE: 26-OCT-22. LATE ENTRY: INSTALLED PROTECTION OF EWIS AT STA 1016 TO AFT BETWEEN LBL 20' AND RBL 20' AS PER AMM 20-60-07-913-801. REMOVED STRAP P/N 147A5620-3 AT MAIN CABIN STATION 1016 AS PER SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW FLOOR STRAP AT STA 1016 TO AFT LBL 3' AS PER B-737 700 SRM 51-40-05-0G-0. INSTALLED AFT CABIN FLOOR STRAP AT STA 1016 LBL 3' AS PER B737-700 SRM 51-40-02-0G-0.; [11] VERIFIED INSTALLATION; [12] C/W; [13] EWIS PROTECTION REMOVAL ON CARD TTG8Q001VQGW FOR FOD PROTECTION AND CARD TTG8Q001RHGU FOR AFT WET AREA RESTORATION
